# SDR C1HA200795003

- Difficulty date: May 4, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- Aircraft time: 61,888 hours, 36,949 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSE BS 1098 RBL 1 HAS 1/2" CRACK IN FASTENER HOLE.  CUT OUT CRACKED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER IAW B727 SB 727-53A0204 REV 3 FIG 2 AND AD 94-05-04-06.2
